# SDR DL76S010656

- Difficulty date: April 21, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- Aircraft time: 33,034 hours, 15,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RED EMERGENCY LIGHT INOP AT AFT R/H LAV. RELAMPED SAME OPS CK. GOOD.
